# SDR 04FDEA03237

- Difficulty date: November 26, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 769
- Aircraft time: 13,425 hours, 7,142 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Out Of Rig
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O, NR 2 ENGINE ECAM "THRUST REVERSER UNLOCKED"  RTO POWER SETTING 70 PERCENT N1 AIRSPEED 30 KTS.  ENT BY: 299976 RPT BY: 096807  FACT  26NOV04  23:59  EWR R RE-RIGGED NR 2 ENGINE THRUST REVERSER PER AMM 78-31-00-5-F.   RE-RIGGED NR 2 ENGINE THRUST REVERSER RT RVDT PER AMM 78-31-07-4-F.  NR 2 ENGINE THRUST REVERSER OPS CHECKED OK PER AMM 78-31-00-5-F.  RII:099732 ENT BY: 299976 RPT BY: 299976.
